CureZone   Log On   Join
Re: How does one know if their liver, Kidneys can handle such strong meds and die off symptoms??
 
jazzydude Views: 917
Published: 5 years ago
 
This is a reply to # 2,384,734

Re: How does one know if their liver, Kidneys can handle such strong meds and die off symptoms??


>Yes in the beginning for about 6 months I had blurry vision with alot of floaters.

IIRC suddenly having a lot of floaters can be a sign of uveitis.

How long did you have blurry vision after you stopped taking the medication? Did you have visual snow? Visual snow looks like a low resolution video pixalated with the dots moving. http://visualsnowsyndrome.com/ some times visual snow can be confused with and written as blurry vision.

I also had strong color saturation to the point of not being able to see surfaces. Luckily a lot of the color saturation issues have improved. I still have major vision problems though. I will write more in a separate post later.

Its been two and a half months since I took one dose of ivermectin.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.516 sec, (1)